American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14D20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Edward Frenkel. Recent advances in the Langlands Program. Bull. Amer. Math. Soc. 41 (2004) 151-184. MR 2043750.
Abstract, references, and article information
View Article: PDF

[2] C. P. Boyer, J. C. Hurtubise, B. M. Mann and R. J. Milgram. The Atiyah-Jones conjecture . Bull. Amer. Math. Soc. 26 (1992) 317-321. MR 1130447.
Abstract, references, and article information   
View Article: PDF

[3] Usha N. Bhosle. Moduli of parabolic $G$-bundles. Bull. Amer. Math. Soc. 20 (1989) 45-48. MR 955315.
Abstract, references, and article information   
View Article: PDF

[4] Ziv Ran. The degree of a Severi variety. Bull. Amer. Math. Soc. 17 (1987) 125-128. MR 888887.
Abstract, references, and article information   
View Article: PDF

[5] Allen B. Altman and Steven L. Kleiman. Compactifying the Jacobian. Bull. Amer. Math. Soc. 82 (1976) 947-949. MR 0429908.
Abstract, references, and article information   
View Article: PDF

[6] Claudio Procesi. The invariants of $n\times n$ matrices. Bull. Amer. Math. Soc. 82 (1976) 891-892. MR 0419490.
Abstract, references, and article information   
View Article: PDF

[7] Jayant Shah. Surjectivity of the period map in the case of quartic surfaces and sextic double planes. Bull. Amer. Math. Soc. 82 (1976) 716-718. MR 0417188.
Abstract, references, and article information   
View Article: PDF

[8] Stephen S. Shatz. Degeneration and specialization in algebraic families of vector bundles. Bull. Amer. Math. Soc. 82 (1976) 560-562. MR 0407020.
Abstract, references, and article information   
View Article: PDF

[9] T. Matsusaka. Global deformation of polarized varieties. Bull. Amer. Math. Soc. 80 (1974) 1-7. MR 0364246.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 9 of 9 found      Go to page: 1